MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100642845.Model/catalog description: control pump fgs iz.Unique identifier (udi) # (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100438270.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom is a known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurring incontinence.A surgical procedure was performed, during which the cuff was removed and replaced.No device issues or other patient complications were reported.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24552612
Report Number2124215-2026-12990
Device Sequence Number21176575
Product Code EZY
UDI-Device Identifier00878953003122
UDI-Public(01)00878953003122(17)261217(10)1100644866
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404134
Device Catalogue Number72404134
Device Lot Number1100644866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/09/2026
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown